MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Codes Malposition of Device (2616); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where there was central tr noted post-deployment, graded moderate.The next day tte demonstrated severe tr.Additional information was received that no further interventions were taken and none were planned.The patient left the room in stable condition.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.B2: other serious: even though there was no reintervention, there is a potential for reintervention in this case.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labeling review.The complaint for central regurgitation was confirmed with empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Based on similar events of this type, central regurgitation typically occurs in combination with the evoque valve not sealing on the annulus (i.E., malposition).It was stated in the event description that this patient had other comorbidities.Patient factors, such as volume management and medications, may influence the severity of central regurgitation post evoque deployment.Patient was reported to be doing well post deployment and will be medically monitored.Since imaging was not provided for evaluation, a definite root cause could not be determined.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images additional information: per internal imaging review, the procedural tee shows there is evidence of moderate transvalvular tr with no pvl.The evoque valve appears stable.The evoque valve is positioned too ventricular on the lateral-posterior side, with one anchor over 10mm from the tva.Imaging of ventricular and atrial expansion was not available to evaluate leaflet capture.The major root cause for central regurgitation cannot be identified from imaging.The complaint for valve deployed too ventricular was confirmed with objective evidence from imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that the evoque valve is positioned too ventricular on the lateral-posterior side, with one anchor >10mm from the tricuspid valve annulus.It was identified from the imaging evaluation that the anterior leaflet was pinned at atrial flip at 7 o'clock.However, imaging of ventricular and atrial expansion was not available to confirm leaflet capture prior to final release.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.The complaint for central regurgitation was confirmed with objective evidence from imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that the central regurgitation likely occurred due to the evoque valve not sealing on the annulus (i.E., malposition).On the pod 54 tte, the final transvalvular tr is mild with no pvl, indicating the central tr has qualitatively reduced from moderate to mild.Additionally, the evoque valve appears stable.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22322279
Report Number2015691-2025-05149
Device Sequence Number12998897
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260422(11)240422
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/29/2025
08/15/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/31/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale